MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CDI BLOOD PARAMETER MONITORING SYSTEM 550; CARDIOPULMONARY BYPASS ON-LINE BLOOD GAS

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CDI BLOOD PARAMETER MONITORING SYSTEM 550; CARDIOPULMONARY BYPASS ON-LINE BLOOD GAS
Model Number 550AHCT
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of the device for cardiopulmonary bypass (cpb), the potassium (k+) and carbon dioxide (co2) did not match the blood gas analyzer results and were fluctuating.As a result, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
 
Additional Manufacturer Narrative
Updated block: d9.
 
Additional Manufacturer Narrative
Updated blocks: h3 & h6.The service repair technician (srt) powered on the monitor and it passed the self-test.The hematocrit (h/sat) passed service mode testing.The arterial blood parameter monitor (bpm) passed intensity testing.The erasable electronically programmable read only memory (eeprom) contained 0 critical errors.The potassium (k+) value indicated that the monitor has been appropriately calibrated, when calibration was last performed.The reported complaint date of when the problem occurred is (b)(6) 2025.The sample calibration, according to the eeprom, was last run on (b)(6) 2025 and (b)(6) 2025, indicating calibration was not run the day the issue occurred.Sample calibration was run and the monitor passed.The unit operated to the manufacturer's specifications.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
CDI BLOOD PARAMETER MONITORING SYSTEM 550
Common Device Name
CARDIOPULMONARY BYPASS ON-LINE BLOOD GAS
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
6200 jackson road
ann arbor, MI 48103
7346634145
MDR Report Key23397541
Report Number1828100-2025-00266
Device Sequence Number21335911
Product Code DRY
UDI-Device Identifier00886799001790
UDI-Public(01)00886799001790(11)241016
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K182110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number550AHCT
Device Catalogue Number550AHCT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer10/28/2025
03/24/2026
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date11/18/2025
04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BLOOD GAS ANALYZER.
Patient SexUnknown